# SDR TWAA9809212

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920L
- Make and model: Doug DC-9-32
- Aircraft serial: 47734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CEHCK, THE AFT CARGO DOOR CUTOUT FUSELAGE SKIN WAS DAMAGED AT AFT LOWER EDGE.  REPAIRED DAMAGED SKIN PER SRM 54-05 FIG 80, AND TWA STD PRACTICES.  (M)
